# SDR FDEA201109284171

- Difficulty date: September 28, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651766344
- Condition: Corroded
- Location: Bs 720f S28 L/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE 720F BETWEEN S28L-28R.  CUTOUT DAMAGE AREA , FABRICATED SHEAR TIE AND, INSTALLED IAW SRM 53-10-4 FIG 15.
